DOI 10.1016/s0181-5512(04)96103-7
[Palpebral edema secondary to treatment by a specific inhibitor of tyrosine kinase: Glivec. A case report].
Аннотация
Iatrogenic causes for palpebral edema are rarely suspected and must be specifically sought. The authors report a case of palpebral edema in a patient treated with a specific inhibitor of the BCR-ABL tyrosine kinase (Glivec) for chronic myeloid leukemia. Histopathological analysis of specimens of the excised upper eyelid tissue revealed the absence of leukemic infiltration, suggesting the toxic effect of the treatment. This side effect should be noted so that patients are informed and biopsy is proposed to eliminate tumoral infiltration.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.